# SDR DALA2016062304859

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,484 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VERTICAL STABILIZER ATTACH SKATE ANGLE IS DEFORMED.  REPAIRED IAW ER/A 547541-14, REV ORIGINAL ER/A MATCHES ALL PRIS.
